# SDR AALA20170216022

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 52,765 hours, 21,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN THE ELECTRICAL EQUIPMENT BAY CEILING BETWEEN BS 312 & 328, LBL 45.6. REMOVED AND REPLACED THE INTERCOSTAL IAW 51-00-05-1 AND  DWS 141A5400 AND 141A5410.
